MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP PRO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP PRO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AH660HS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.There were no reports of patient harm.The manufacturer's investigation is ongoing.The device has not yet been returned to the manufacturer for evaluation.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported: "the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.There were no reports of patient harm.The manufacturer's investigation is ongoing.The device has not yet been returned to the manufacturer for evaluation.A follow-up report will be submitted when the manufacturer's investigation is complete." the product associated with this complaint was not returned to the manufacturer.This report is being sent to conclude that no further investigation is possible.No device has been returned.No further evaluation is possible at this time.Multiple attempts to have the device returned for evaluation and investigation were unsuccessful.In addition, capa pr 7211 documents the investigation into similar complaints, correction/removal activities have been initiated (refer to h.9), and complaint code trending is reviewed on a periodic basis to evaluate field quality performance, and as an input to risk management activities.Updated: product udi evaluation method code grid evaluation results code grid component code grid conclusion code grid product brand name date received by mfg.

Brand Name
BIPAP PRO BIFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20439951
Report Number2518422-2024-101934
Device Sequence Number7991037
Product Code BZD
UDI-Device Identifier00606959005921
UDI-Public(01)00606959005921
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAH660HS
Device Catalogue NumberAH660HS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown